# SDR SWIA201232164

- Difficulty date: October 25, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 41,423 hours, 58,241 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SEAT TRACK HAS CORROSION.  (C-CHECK)  REMOVED CORROSION FROM LEFT FLOOR SEAT TRACK AND REPLACED FORWARD END OF SEAT TRACK.
